Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Irreducibility criterion for algebroid curves

Author: Takafumi Shibuta
Journal: Math. Comp. 82 (2013), 531-554
MSC (2010): Primary 14H50, 14Q05; Secondary 14H20, 13F25
Published electronically: June 4, 2012
MathSciNet review: 2983035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give an algorithm for deciding the irreducibility of reduced algebroid curves over any algebraically closed field without using resolution of singularities. To do this, we introduce a new notion of local tropical variety which is a straightforward extension of tropism introduced by Maurer, and we prove an analogue of the the fundamental theorem of tropical geometry.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 14H50, 14Q05, 14H20, 13F25

Retrieve articles in all journals with MSC (2010): 14H50, 14Q05, 14H20, 13F25

Additional Information

Takafumi Shibuta
Affiliation: Department of Mathematics, Rikkyo University, Nishi-Ikebukuro, Tokyo 171-8501, Japan

Received by editor(s): February 23, 2011
Received by editor(s) in revised form: February 25, 2011, and August 16, 2011
Published electronically: June 4, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.